Medicinal Products

ADVILEFF 200 mg

Generic drug of the therapeutic class: Analgesics
active ingredients: Ibuprofen
laboratory: Pfizer Sante Familiale

Effervescent tablet
Box of 12
All forms

Indication

This drug is indicated in adults and children over 20 kg (approximately 6 years) in the treatment of fever and mild to moderate pain such as:

· headache,

· muscle aches,

Painful menstruation / dysmenorrhea

· dental pains,

· influenza States

· Pain associated with a cold.

Posology ADVILEFF 200 mg Effervescent Tablet Box of 12

Oral way.

The treatment should be a short term one.

Use the minimum effective dose for the shortest duration necessary to relieve symptoms (see Warnings and Precautions section ).

If despite the treatment the pain persists more than 5 days, the fever more than 3 days, or if the symptoms worsen, the patient must consult a doctor.

The effervescent tablets should be dissolved in a glass of water, and the solution drunk immediately after dissolution.

Do not swallow the effervescent tablet as it is.

In case of difficult digestion, it is recommended to take this medicine at the same time as milk or food to avoid gastrointestinal disorders.

This medicine is indicated in adults and children over 20 kg (about 6 years).

Children over 20 kg (approximately 6 years)

200 mg ibuprofen (1 effervescent tablet).

The usual dosage is 20 to 30 mg / kg / day in three doses per day.

Never exceed 30 mg / kg / day.

Children from 20 to 30 kg (about 6 to 11 years old)

One tablet (200 mg ibuprofen) to be renewed, if necessary after 6 hours.

Do not exceed 3 tablets (600 mg ibuprofen) daily.

Adults, elderly subjects and adolescents over 30 kg (approximately 12 years old)

One or two tablets (200 to 400 mg ibuprofen) to be renewed, if necessary, every 4-6 hours.

Do not exceed 6 effervescent tablets (1200 mg ibuprofen) daily.

Elderly patients and patients with renal and hepatic impairment should always start treatment with the lowest effective dose.

Against indications

· Hypersensitivity to ibuprofen or any of the excipients.

· History of hypersensitivity reactions (eg, asthma, rhinitis or urticaria) when taking acetylsalicylic acid or other NSAIDs.

· History of peptic ulcer or active peptic ulcer

· Digestive hemorrhage or perforation, history of gastrointestinal bleeding or perforation, including previous onset of NSAID therapy (two or more distinct episodes of ulceration or bleeding)

· Hemorrhagic diatheses or coagulation disorders.

· Severe hepatocellular insufficiency (see Warnings and Precautions section )

· Severe renal insufficiency (see Warnings and Precautions section )

· Severe heart failure (see section Warnings and precautions for use ).

· Combination with other NSAIDs, including selective cyclooxygenase-2 inhibitors (see section 4.5 ).

· From the third trimester of pregnancy (see section Pregnancy and breast-feeding ).

Adverse effects Advileff

Hypersensitivity reactions

a) Anaphylaxis and non-specific allergic reactions

b) Reactivity of the respiratory tract including bronchospasm, asthma, aggravated asthma or dyspnea.

c) Various cutaneous reactions: rarely exfoliative and bullous dermatoses (such as epidermal necrolysis, multiform erythema), angioedema, pruritus and urticaria.

The following side effects have been reported after taking ibuprofen at usual doses (self-medication) during short-term treatment.

Chronic use of ibuprofen during long-term treatment may give rise to other side effects.

Adverse effects are ranked in descending order of frequency with the following conventions:

very common (≥ 1/10), common (≥ 1/100 to <1/10), uncommon (≥ 1/1000 to <1/100), rare (≥ 1/10 000 to <1/1000), very rare (≥ 1/10 000).

In each group, adverse effects are presented in order of decreasing severity:

investigations

Very rare

Decrease in hematocrit and hemoglobin

Cardiac disorders

Very rare

Heart failure

Blood and lymphatic disorders

Very rare

Hematopoietic disorders: pancytopenia, agranulocytosis, medullary anemia, haemolytic anemia, leukopenia, thrombocytopenia, anemia.

The first signs are: fever, sore throat, superficial mouth ulcer, flu-like symptoms, asthenia, bleeding from the nose and skin

Central nervous system disorders

Rare

Dizziness and headaches

Vision disorders

Very rare

Vision disorders

Internal ear disorders

Very rare

Tinnitus and vertigo

Respiratory, thoracic and mediastinal disorders

Very rare

Asthma, bronchospasm, dyspnea and wheezing

Gastrointestinal disorders

Rare

Abdominal pain, dyspepsia, nausea, bloating, gastritis

Rare

Diarrhea, flatulence, constipation and vomiting

Very rare

Peptic ulcer, perforation or gastrointestinal hemorrhage, sometimes fatal, especially in the elderly.

Exacerbation of ulcerative colitis or Crohn's disease (see section Warnings and precautions for use ). Oral ulceration.

Renal and urinary disorders

Very rare

Severe renal insufficiency, interstitial nephritis, renal failure, nephrotic syndrome, renal papillary necrosis, hematuria and proteinuria

Skin and subcutaneous disorders

Rare

Various skin rashes

Very rare

Severe skin reactions, such as erythema multiforme, toxin-epidermal necrolysis. Stevens-Johnson Syndrome.

infections

Very rare

Aseptic meningitis

Vascular disorders

Very rare

Hypertension

General disorders

Very rare

Edema, peripheral edema

Immune system disorders and administration site abnormality

Rare

Hypersensitivity reactions with urticaria and pruritus

Very rare

In patients with autoimmune disease (such as systemic lupus erythematosus, mixed connective tissue disease), during ibuprofen treatment, isolated cases of symptoms of aseptic meningitis (such as stiff neck, headache, nausea, vomiting, fever or disorientation) were observed

Severe hypersensitivity reaction: possible swelling of the face, tongue and larynx, dyspnea, tachycardia, hypotension (anaphylaxis, angioedema or severe shock).

Exacerbation of asthma and bronchospasm.

Hepatobiliary disorders

Very rare

Liver disorders, especially during long-term treatment, hepatitis, jaundice

Psychiatric disorders

Very rare

Nervousness

Edema, hypertension and heart failure have been reported during treatment with nonsteroidal anti-inflammatory drugs.

Clinical studies and epidemiological data suggest that ibuprofen, particularly at high dose (2400mg per day) and over a long course of treatment, may be associated with a slightly increased risk of arterial thrombotic events, (eg, example myocardial infarction or stroke) (see Warnings and precautions for use ).

Popular Posts

Category Medicinal Products, Next Article